# SDR DLM88952843

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953DL
- Make and model: Doug MD-88
- Aircraft serial: 49884
- System (JASC): 3425 · Integrated Flight System
- Part: Rdmi Unit
- Part number: 4608000307
- Condition: Malfunctioned
- Location: Flight Deck
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, HAD ATTITUDE FAIL ON COPILOTS, PRIMARY FLIGHT DISPLAY AND CAPTAINS RDMI.  REPLACE TE NR 2 ATTITUDE HEADING REFERENCE SYSTEM.  OPERATION NORMAL.
